# SDR ASOA03673

- Difficulty date: December 25, 2003
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: Air Distribution
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4529 - DURING CLIMB-OUT FROM ATL-MGM, THE CREW NOTICED A BURNING ODOR COMING FROM THE LEFT PACK.  THE ODOR BEGAN TO DECREASE WITH THE POWER SET TO IDLE DURING DESCENT.  THE AIRCRAFT LANDED SAFELY IN MGM.  MAINTENANCE REMOVED AND REPLACED THE LEFT COALESCER BAG AND CLEANED OIL OUT OF THE AIR CYCLE MACHINE CANISTER.  OPS CEHCKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
